On some interpolatory iterative methods for the second degree polynomial operators (II)

Authors

  • Emil Cătinaş Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy
  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Published

1999-08-01

How to Cite

Cătinaş, E., & Păvăloiu, I. (1999). On some interpolatory iterative methods for the second degree polynomial operators (II). Rev. Anal. Numér. ThéOr. Approx., 28(2), 133-143. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1999-vol28-no2-art4

Issue

Section

Articles